MAUDE Adverse Event Report: VYAIRE MEDICAL MICBLNDR,1.0-10.0/2-16 LPM,DISS,CE,LO; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL MICBLNDR,1.0-10.0/2-16 LPM,DISS,CE,LO; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,1.0-10.0/2-16 LPM,DISS,CE,LO
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that a loud leak on both sides of the lower housing was noted while on a patient.No patient harm was reported.
 
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81-- h3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
MICBLNDR,1.0-10.0/2-16 LPM,DISS,CE,LO
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18966254
Report Number2021710-2024-18918
Device Sequence Number7050698
Product Code BZR
UDI-Device Identifier10846446002157
UDI-Public(01)10846446002157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,1.0-10.0/2-16 LPM,DISS,CE,LO
Device Catalogue Number10042A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown